Couldn't find what you looking for?

TRY OUR SEARCH!

Hello...,

I & my partner had sex on her 4th day of period and the condom brocked ...at around 6-pm and the next day she took ipill . And after few days she got her period again i want to know is there any chance of pragnency plz plz help me....

and another thing she imidiately gone to urinal after sex ... plz do suggest me somethin

Loading...

Hi Newk,

It's very unlikely she is pregnant.

Having her next period early (or late) is a VERY common side effect of the ipill.

Her timing can be off for a while.  Her period can also be lighter or heavier than normal.

Hope it helps.

Reply

Loading...


is there anything to worry...?
Reply

Loading...


Probably not although there is always a chance of pregnancy.
Reply

Loading...


chances of pregnancy is low if you had sex during her periods and then took an i-pill. spotting after a week of taking i-pill is common. please be carfeul from next time.
Reply

Loading...


thanxxxxxx a lottt
Reply

Loading...